# SDR ASOA20130411126

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N13995
- Make and model: Emb EMB-145LR
- Aircraft serial: 145295
- Aircraft time: 30,976 hours, 23,483 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR CLIP AT FRAME 68 AT LOWER CUTOUT AT CARGO DOOR IS CORRODED.  MX PERFORMED REPAIR OF SHEAR CLIP AND SPLICE AT FRAME 68 AT LOWER CARGO DOOR CUTOUT IAW EC5320-01494, REV A.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
